"Oscillation Criteria for Second-Order Neutral Delay Differential Equat" by Martin Bohner, Said R. Grace et al.
 

Oscillation Criteria for Second-Order Neutral Delay Differential Equations

Abstract

New sufficient conditions for oscillation of second-order neutral half-linear delay differential equations are given. Our results essentially improve, complement and simplify a number of related ones in the literature, especially those from a recent paper by [R. P. Agarwal, Ch. Zhang, T. Li, Appl. Math. Comput. 274(2016), 178-181]. An example illustrates the value of the results obtained.

Department(s)

Mathematics and Statistics

Keywords and Phrases

Delay; Half-linear neutral differential equation; Oscillation; Second-order

International Standard Serial Number (ISSN)

1417-3875

Document Type

Article - Journal

Document Version

Citation

File Type

text

Language(s)

English

Rights

© 2017 University of Szeged, All rights reserved.

Publication Date

01 Aug 2017

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 113
  • Usage
    • Abstract Views: 2
  • Captures
    • Readers: 5
see details

Share

 
COinS
 
 
 
BESbswy